Sunscreen is a product available in the form of lotion, spray, gel or cream to be applied on the face, hands and other sun-exposed surfaces of the body. Each sunscreen has a specific SPF (sun protection factor) mentioned on the package which is a measure of the protection it provides from UV rays. Higher the SPF, better the protection.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hello doctor, I am 26 years old. I am trying to find a way to heal my skin after abuse of cortisone creams. Quite specifically, in between my eyebrows, my skin is seriously thin and looks damaged. I stopped using the cortisone creams before four years, and I was given them to use due to allergic rea... Read Full »
Answer: Hello,Welcome to icliniq.com.How long did you use cortisone cream over the face?Repair of steroid induced damage requires a lot of patience.In mild to moderate cases, gentle cleanser - Cetyl alcohol based with barrier repair agents containing Ceramide and Hyaluronic acid suffice.In cases where damag... Read Full »
Query: Hello doctor, The skin on my face is extremely dry. It becomes dry in patches, and I have to moisturize it 3 to 4 times to stop it from itching and hurting. It has always been a problem, but it has worsened over the last few months. The skin on my cheeks is quite red, and my T-zone is very dry. Any... Read Full »
Answer: Hello, Welcome to icliniq.com. Do you have very dry patches elsewhere too? Do you have dandruff? What products do you use on your face? Are the patches always there or appear in episodes? Are there any fixed sites on the face where you get these? Please answer these questions so we can get a better... Read Full »
Query: Hi doctor, My face is not as fair as my body. There is a huge difference between my face and body. My forehead is much darker than my face. It may be because I do not take care of my face. What should I do to get fair skin? Please suggest. Read Full »
Answer: Hello, Welcome to icliniq.com. I read your concern and by the sound of it, it appears that you have developed a lot of tanning on your face. There are few steps that you can take to get a fair skin Use a brightening face wash like Ethiglow or Ahaglow 2-3 times a day. Apply sunscreen wit... Read Full »
Query: Hello doctor, My skin tone is dusky. One year ago, I started using Hydroquinone cream. After three to four months, I stopped using it, but then, my face started to become dark again. After a month, I started to use this cream again and then stopped. I want to make my skin healthy and have a clear c... Read Full »
Answer: Hello, Welcome to icliniq.com. The long-term use of Hydroquinone can cause permanent discoloration called exogenous ochronosis, especially on persons with a dusky skin. The use of any skin lightening agents gives results only till it is being used. For a healthy skin tone, start applying sunscreen e... Read Full »